# SDR DALA2023051503798

- Difficulty date: May 13, 2023
- Submitted: May 15, 2023
- Operation: Air carrier
- Aircraft: N350NA
- Make and model: Airbus A320-212
- Aircraft serial: 418
- Aircraft time: 89,178 hours, 41,049 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SHIP 3250 - ATO - AT APPROXIMATELY 40 KNOTS DUE TO ELEC IDG 1 LO OIL PR ECAM MSG. CORRECTIVE ACTION: FOUND IDG #1 OIL LOW. SERVICED IDG. NO LEAKS NOTED. OK TO CONTINUE. (9415372)
